Rearranging series of vectors on a small set

Paweł Klinga

Abstract

n/a
Author Paweł Klinga (FMPI / IM)
Paweł Klinga,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 35 pkt)
Issue year2015
Vol424
No2
Pages966-974
Keywords in EnglishLévy-Steinitz theorem, Riemann's theorem, rearrangement of terms, conditionally convergent series, summable ideals, Lévy vectors
DOIDOI:10.1016/j.jmaa.2014.11.059
URL http://dx.doi.org/10.1016/j.jmaa.2014.11.059
Languageen angielski
Score (nominal)40
ScoreMinisterial score = 35.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 1.014 (2) - 2015=1.13 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back